| Catalog Number |
317-07-02 |
| Medical Device Problem Codes |
Inaccurate Flow Rate (1249); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that at the arctic gel pad was applied to patient, but continuous low flow rate was observed.After replacing with new gel pad, the flow rate returned to normal.The initial pad was determined to be defective.